MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Catalog Number 1020010
Medical Device Problem Codes Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date of event: the device was not returned for analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the guide wire was advanced resistance was met with the heavily tortuous and heavily calcified anatomy resulting in the reported failure to advance.Manipulation of the device ultimately resulted in the reported detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily tortuous and heavily calcified de novo lesion in the coronary artery.A hi-torque turntrac guide wire was advanced to support a side branch; however, resistance with the anatomy was felt and the guide wire separated.The separated wire portion was removed with a snare device.The procedure was successfully completed with balloon angioplasty and the patient is fine.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
0.014 HI-TORQUE (HT) TURNTRAC GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7920129
Report Number2024168-2018-07520
Device Sequence Number13937212
Product Code DQX
UDI-Device Identifier08717648222641
UDI-Public08717648222641
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1020010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;